# SDR 9WGA2022091945201

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N452SN
- Make and model: Boeing 747-48E
- Aircraft serial: 25452
- Aircraft time: 120,896 hours, 20,131 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE SYSTEM 1 AND HYDRAULIC QUANTITY LOW 1 EICAS CAME ON SOON AFTER TAKE-OFF.  REMOVED AND REPLACED NLG DOOR ACTUATOR IAW AMM 32-34-14-404-02. OPS AND LEAKS CHECK GOOD. SERVICED #1 HYDRAULIC SYSTEM IAW AMM 12-12-01-603-001, LEAK CHECKS GOOD.
